Alert archive / Louisiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 49, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 3, 2023, 1:04 AM CST for 5 parishes in Louisiana; Union County, Arkansas. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2023, 1:04 AM CST (07:04 UTC)
- Expired
- Mar 3, 2023, 2:00 AM CST
- In force
- 56 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Union County, AR, Bienville Parish, LA, Claiborne Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 1:04 AM CST | TSTM WND DMG | 3 Ne Arcadia, LA | TREE OVER RICH ROAD AND HWY 151. |
| Mar 3, 1:18 AM CST | TSTM WND DMG | 1 Nne Lillie, LA | TREE DOWN ON A HOME TRAPPING THE OCCUPANT. BELIEVED TO BE UNINJURED. |
| Mar 3, 1:59 AM CST | TSTM WND DMG | 2 Ese Farmerville, LA | A TREE WAS DOWNED ON HIGHWAY 2 NEAR DEAN ROAD, BLOCKING ONE LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 11:51 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 937 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 466 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 16.6
The text
As transmitted.
834
WUUS54 KSHV 030704
SVRSHV
ARC139-LAC013-027-049-061-111-030800-
/O.NEW.KSHV.SV.W.0049.230303T0704Z-230303T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
104 AM CST Fri Mar 3 2023
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Union County in south central Arkansas...
Northern Jackson Parish in north central Louisiana...
Union Parish in north central Louisiana...
Eastern Claiborne Parish in northwestern Louisiana...
Northeastern Bienville Parish in northwestern Louisiana...
Lincoln Parish in north central Louisiana...
* Until 200 AM CST.
* At 104 AM CST, severe thunderstorms were located along a line
extending from Norphlet to 8 miles northwest of Bernice to near
Arcadia, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ruston, El Dorado, Grambling, Smackover, Norphlet, Huttig, Junction
City, Farmerville, Arcadia, Bernice, Strong, Calion, Wesson,
Lisbon, Urbana, Lawson, Cooley, Lapile, Dubach and Choudrant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 AM CST for south central
Arkansas...and north central and northwestern Louisiana.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3258 9234 3258 9241 3240 9242 3241 9303
3337 9287 3336 9254 3332 9252 3332 9246
3329 9247 3327 9244 3330 9235 3329 9236
3326 9232 3328 9230 3325 9223 3321 9223
3316 9217 3316 9211 3310 9214 3303 9209
TIME...MOT...LOC 0704Z 255DEG 38KT 3334 9264 3290 9277 3250 9291
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
151 follow-up statement
619
WWUS54 KSHV 030734
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
134 AM CST Fri Mar 3 2023
LAC027-030743-
/O.CAN.KSHV.SV.W.0049.000000T0000Z-230303T0800Z/
Claiborne LA-
134 AM CST Fri Mar 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLAIBORNE PARISH IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CST for south central
Arkansas...and north central and northwestern Louisiana.
LAT...LON 3258 9234 3258 9241 3240 9242 3241 9291
3294 9261 3332 9252 3332 9246 3329 9247
3327 9244 3330 9235 3329 9236 3326 9232
3328 9230 3325 9223 3321 9223 3316 9217
3316 9211 3310 9214 3303 9209
TIME...MOT...LOC 0733Z 267DEG 32KT 3330 9245 3281 9251 3243 9271
$$
ARC139-LAC013-049-061-111-030800-
/O.CON.KSHV.SV.W.0049.000000T0000Z-230303T0800Z/
Union AR-Jackson LA-Union LA-Bienville LA-Lincoln LA-
134 AM CST Fri Mar 3 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR EASTERN UNION COUNTY...NORTHERN JACKSON...UNION...NORTHEASTERN
BIENVILLE AND LINCOLN PARISHES...
At 134 AM CST, severe thunderstorms were located along a line
extending from near Calion to 6 miles west of Farmerville to 6 miles
south of Grambling, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ruston, Grambling, Huttig, Farmerville, Bernice, Strong, Urbana,
Lawson, Cooley, Lapile, Dubach, Choudrant, Simsboro, Marion, Vienna,
Eros, Felsenthal, Downsville, Spearsville and D Arbonne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 AM CST for south central
Arkansas...and north central and northwestern Louisiana.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3258 9234 3258 9241 3240 9242 3241 9291
3294 9261 3332 9252 3332 9246 3329 9247
3327 9244 3330 9235 3329 9236 3326 9232
3328 9230 3325 9223 3321 9223 3316 9217
3316 9211 3310 9214 3303 9209
TIME...MOT...LOC 0733Z 267DEG 32KT 3330 9245 3281 9251 3243 9271
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 12:45 AM CST, 19 minutes earlier.
Area forecast discussion, Mar 3, 12:45 AM CST, 19 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1245 AM CST Fri Mar 3 2023
...New AVIATION...
.UPDATE...
Issued at 1223 AM CST Fri Mar 3 2023
New Tornado Watch #59 has been issued through 8 AM this morning
for most of our eastern counties and parishes. It is likely we
will be able to cancel most of the area well before the watch is
set to expire as the threat will quickly diminish prior to sunrise
with the cold front advancing well to the east along the MS River.
/19/
.UPDATE...
Issued at 1051 PM CST Thu Mar 2 2023
Tornado Watch #55 and #57 both continue through midnight, but have
begun to remove many of our NW counties along the Middle Red River
Valley south across much of NE Texas. The QLCS continues to march
eastward from near Texarkana to west of Shreveport/Bossier City
southward to just west of Nacogdoches and Lufkin in Deep East TX.
The threat of embedded tornadoes will continue along the advancing
QLCS for the next several hours so an additional Tornado Watch is
possible farther downstream. More updates to follow overnight as
warranted.
/19/
&&
.SHORT TERM...
(This evening through Friday Night)
Issued at 336 PM CST Thu Mar 2 2023
A very deep upper trough over Southwest Texas and Southeast New
Mexico will eject east-northeast into Oklahoma tonight while
taking on a slight negative tilt. At the surface, a stalled
frontal boundary was located along and north of Interstate 20
west of the DFW Metroplex, and then east-northeast along the
Interstate 30 corridor in Northeast Texas and Southwest Arkansas.
A rapidly developing surface low is also located along the front
in Western North Texas.
Frontal forcing combined with increase ascent ahead of the upper
trough has resulted in the development of scattered convection
across North Central Texas and farther west across the dryline.
Scattered showers and thunderstorms are also developing across
East Texas south of Interstate 20 in the warm sector. This
development is of particular concern over the next few hours. As
of 15z, wind field across East Texas are not the most conducive
for severe weather development, but model guidance is in good
agreement that this should quickly improve over the next 2 to 3
hours. In addition, mesoanalysis indicates 2000-3000 J/kg of CAPE
in the warm sector. This initial severe weather threat is going to
be largely conditional if any of the convection can become deeply
rooted and mature. If that occurs, severe weather is likely with
the potential for tornadoes, potential strong, and very large
hail. We will also have to watch for the supercells developing
along the Interstate 35 corridor to move into Northeast Texas and
Southeast Oklahoma later this afternoon/early this evening.
While there is still uncertainty regarding the potential for
discrete supercells across our area, there is still higher
confidence is the development of an intense QLCS across Southern
Oklahoma southward into Texas this evening, which will quickly
move eastward and into our forecast area during the mid to late
evening hours. There is the possibility for very strong damage
winds and line-embedded tornadoes. Southeast Oklahoma, Southwest
Arkansas, East Texas, and possibly extreme Northwest Louisiana,
remain the areas of greatest concern, even with the QLCS. Some of
the high-resolution model guidance suggests the QLCS may begin to
weaken with eastward extent in Louisiana during the early morning
hours of Friday due to warmer temperatures aloft and weaker
forcing for ascent.
The bulk of the intense convection should move east and out of the
forecast area around or just after sunrise Friday morning.
However, some additional wrap-around precip is likely north of
Interstate 20 through the mid to late morning hours as the
departing upper trough and surface low lift northeast. Cold
temperatures aloft may provide enough instability for a few
isolated thunderstorms in the wrap-around precip. No additional
precipitation is expected after noon Friday.
A narrow axis of total rainfall amounts of 3 to 5 inches is still
possible across Southeast Oklahoma and into Southwest Arkansas.
Locally higher amounts are also possible, which could result in
flooding. Expected rainfall amounts should be much lower farther
southeast, so the Flood Watch was maintained with no changes.
Gradient winds are also expected to increase this evening and
especially during the early morning hours across the entire
forecast area. Sustained wind speeds of 20 to 30 mph are likely,
and there could be some gusts between 35 and 45 mph. The pressure
gradient should finally relax allowing wind speeds to gradually
diminish after noon Friday. Significantly cooler temperatures are
also expected Friday as the west-northwest winds result in strong
cold air advection. Daytime highs on Friday will likely only be in
the mid 50s across the northern zones to lower 70s in Central
Louisiana. Overnight lows Friday night and into Saturday morning
will fall into the upper 30s to mid 40s.
CN
&&
.LONG TERM...
(Saturday through next Wednesday)
Issued at 336 PM CST Thu Mar 2 2023
The region will remain under the influence of surface high pressure
on Saturday, resulting in light winds and mostly clear skies.
Temperatures will start out in the upper 30s to lower 40s, with
highs climbing into the low to mid 70s. Mostly clear skies will
continue on Sunday, but southerly winds will return as the sfc high
shifts east of the region. This will allow for warmer temps, with
morning lows in the 40s and highs climbing into the mid to upper 70s.
By early next week, expect the warming trend to continue as
southerly winds will remain over the area. Upper ridging will also
start to build just south of the region across the Gulf of Mexico.
Dry conditions remain in the forecast for Monday, although long
range models are hinting at the possibility of some warm air
advection showers south of Interstate 20 on Monday afternoon. By
Tuesday and Wednesday, rain chances return to the forecast, as a
frontal boundary moves into the area. This boundary will likely
stall across the region on both days, due to the strong upper ridge
in the gulf slowing its southward movement. This may lead to a
gradient in temps both days. Highs and lows north of the front could
be 10 to 15 degrees cooler than the rest of the CWA, where temps
will range from the 60s in the morning to 70s and 80s in the
afternoon. Rain chances remain in the forecast next Thursday, but
the ridge will start to break down, allowing the front to finally
push through the region. Expect cooler temps in wake of the front by
the end of the work week. /20/
&&
.AVIATION...
(06Z TAFS)
Issued at 1223 AM CST Fri Mar 3 2023
For the 03/06Z TAF period, a line of strong to severe convection
continues to rapidly accelerate eastward across our airspace this
evening into the overnight hours. Intermittent MVFR cigs will be
possible through much of Friday morning as the cold front shifts
east of the region before gradual clearing begins to occur in the
latter half of the TAF period except across our northern sites in
South AR where wrap-around moisture associated with the trailing
low will keep low VFR cigs in place. Strong and gusty winds will
persist through much of the period, shifting from SW to W/NW with
fropa as speeds generally range from around 10-20 kts with higher
gusts up to 30-35 mph or higher through the day on Friday before
decoupling by around 04/00Z.
/19/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 65 46 72 50 / 10 0 0 0
MLU 69 46 70 48 / 10 0 0 0
DEQ 59 38 68 45 / 50 0 0 0
TXK 60 43 70 50 / 30 0 0 0
ELD 63 42 69 47 / 20 0 0 0
TYR 62 45 74 51 / 10 0 0 0
GGG 63 43 73 49 / 10 0 0 0
LFK 68 45 77 50 / 0 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until noon CST today for ARZ050-051-059>061.
Wind Advisory until noon CST today for ARZ050-051-059>061-
070>073.
LA...Wind Advisory until noon CST today for LAZ001>006-010>014-
017>022.
OK...Flood Watch until noon CST today for OKZ077.
Wind Advisory until noon CST today for OKZ077.
TX...Wind Advisory until noon CST today for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...19
LONG TERM....20
AVIATION...19Hazardous weather outlook, Mar 2, 8:03 PM CST, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service Shreveport LA 803 PM CST Thu Mar 2 2023 ARZ071>073-LAZ001>006-010>012-017-018-040215- Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln- De Soto-Red River-Bienville-Sabine-Natchitoches- 803 PM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... ...TORNADO WATCH 57 IN EFFECT UNTIL MIDNIGHT CST TONIGHT... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana and northwest Louisiana. .DAY ONE...Tonight. A widespread severe weather outbreak appears to be possible this afternoon and into the evening and overnight hours. There will be two main chances for severe weather. The first will come during the early or mid afternoon hours where we have the potential for discrete supercells. This would pose a threat for large hail and strong tornadoes. The second round will come along and just ahead of an advancing cold front that will push through during the late afternoon and into the evening and overnight hours. The main threat for this round will be damaging wind gusts and embedded tornadoes. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Wind Advisory will remain in effect through noon CST Friday. Otherwise, no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ARZ051-060-061-040215- Howard-Hempstead-Nevada- 803 PM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 57 IN EFFECT UNTIL MIDNIGHT CST TONIGHT... This Hazardous Weather Outlook is for southwest Arkansas. .DAY ONE...Tonight. A widespread severe weather outbreak appears to be possible this afternoon and into the evening and overnight hours. There will be two main chances for severe weather. The first will come during the early or mid afternoon hours where we have the potential for discrete supercells. This would pose a threat for large hail and strong tornadoes. The second round will come along and just ahead of an advancing cold front that will push through during the late afternoon and into the evening and overnight hours. The main threat for this round will be damaging wind gusts and embedded tornadoes. In addition, moderate to heavy rainfall will be possible from training storms that will increase the potential for Flash Flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The Flood Watch and Wind Advisory will remain in effect through noon CST on Friday. Otherwise, no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ARZ050-059-OKZ077-040215- Sevier-Little River-McCurtain- 803 PM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 55 IN EFFECT UNTIL 10 PM CST THIS EVENING... This Hazardous Weather Outlook is for southwest Arkansas and southeast Oklahoma. .DAY ONE...Tonight. A widespread severe weather outbreak appears to be possible this afternoon and into the evening and overnight hours. There will be two main chances for severe weather. The first will come during the early or mid afternoon hours where we have the potential for discrete supercells. This would pose a threat for large hail and strong tornadoes. The second round will come along and just ahead of an advancing cold front that will push through during the late afternoon and into the evening and overnight hours. The main threat for this round will be damaging wind gusts and embedded tornadoes. In addition, moderate to heavy rainfall will be possible from training storms that will increase the potential for Flash Flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The Flood Watch and Wind Advisory will remain in effect through noon CST on Friday. Otherwise, no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ARZ070-TXZ096-108>112-124>126-136>138-149>153-165>167-040215- Miller-Red River-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion- Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby- Angelina-San Augustine-Sabine- 803 PM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... ...TORNADO WATCH 55 IN EFFECT UNTIL 10 PM CST THIS EVENING... This Hazardous Weather Outlook is for southwest Arkansas, east Texas and northeast Texas. .DAY ONE...Tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Wind Advisory will remain in effect through noon CST Friday. Otherwise, no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. TXZ097-040215- Bowie- 803 PM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 55 IN EFFECT UNTIL 10 PM CST THIS EVENING... This Hazardous Weather Outlook is for northeast Texas. .DAY ONE...Tonight. A widespread severe weather outbreak appears to be possible this afternoon and into the evening and overnight hours. There will be two main chances for severe weather. The first will come during the early or mid afternoon hours where we have the potential for discrete supercells. This would pose a threat for large hail and strong tornadoes. The second round will come along and just ahead of an advancing cold front that will push through during the late afternoon and into the evening and overnight hours. The main threat for this round will be damaging wind gusts and embedded tornadoes. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Wind Advisory will remain in effect through noon CST on Friday. Otherwise, no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LAZ013-014-019>022-040215- Jackson-Ouachita-Winn-Grant-Caldwell-La Salle- 803 PM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... This Hazardous Weather Outlook is for north central Louisiana. .DAY ONE...Tonight. A widespread severe weather outbreak appears to be possible this afternoon and into the evening and overnight hours. There will be two main chances for severe weather. The first will come during the early or mid afternoon hours where we have the potential for discrete supercells. This would pose a threat for large hail and strong tornadoes. The second round will come along and just ahead of an advancing cold front that will push through during the late afternoon and into the evening and overnight hours. The main threat for this round will be damaging wind gusts and embedded tornadoes. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Wind Advisory will remain in effect through noon CST Friday. Otherwise, no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Mar 2, 9:51 PM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
951 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND DMG HAWORTH 33.84N 94.65W
03/02/2023 MCCURTAIN OK TRAINED SPOTTER
A TREE FELL ON A HOUSE ALONG WITH PRIVACY
FENCE DAMAGE.
&&Local storm report, Mar 2, 10:02 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1002 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND DMG LIBERTY CITY 32.45N 94.94W
03/02/2023 GREGG TX TRAINED SPOTTER
MEASURED 64 MPH WIND GUST ON HOME WEATHER
STATION RIGHT ALONG I-20.
&&
24Local storm report, Mar 2, 10:11 PM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1011 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND DMG LONGVIEW 32.52N 94.76W
03/02/2023 GREGG TX FIRE DEPT/RESCUE
TREE ON A HOUSE ON JEWEL DR. POWER POLES
LEANING ON W LOOP 281.
&&Local storm report, Mar 2, 10:29 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND DMG LONGVIEW 32.52N 94.76W
03/02/2023 GREGG TX FIRE DEPT/RESCUE
YOUNG ST, MOBBERLY ST, WOODCREST LN, AND
WILLOW OAK DRIVE. NUMEROUS TREES DOWN.
&&
ASLocal storm report, Mar 2, 11:50 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1150 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG 2 S BENTON 32.66N 93.74W
03/02/2023 BOSSIER LA NWS EMPLOYEE
TREE DOWN IN BACKYARD OF HOUSE ALONG
CAMELBACK DR.
&&
24Local storm report, Mar 2, 11:51 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND DMG 1 NNE CLARKSVILLE 33.62N 95.05W
03/02/2023 RED RIVER TX TRAINED SPOTTER
REPORT OF TREES DOWNED ALONG WITH POWER
LINES. SOME STRUCTURAL DAMAGE REPORTED AS
WELL ALONG HWY 82.
&&
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 10:28 PM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 47 min |
| Mar 2, 10:30 PM CST | Tornado Warning | SHV | Caddo | 26 min |
| Mar 2, 10:37 PM CST | Tornado Warning | SHV | Caddo | 38 min |
| Mar 2, 10:52 PM CST | Severe Thunderstorm Warning | SHV | Sabine | 53 min |
| Mar 2, 11:14 PM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 61 min |
| Mar 2, 11:41 PM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Red River, Sabine | 64 min |
| Mar 3, 12:12 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, Webster | 63 min |
| Mar 3, 12:17 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 2 more | 58 min |
| Mar 3, 12:25 AM CST | Tornado Warning | SHV | Bienville, Bossier, Webster | 35 min |
| Mar 3, 12:54 AM CST | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Union | 36 min |
| Mar 3, 1:17 AM CST | Special Weather Statement | SHV | Bienville | 43 min |
| Mar 3, 2:00 AM CST | Special Weather Statement | SHV | Union | 30 min |
| Mar 3, 2:35 AM CST | River Flood Warning | SHV | Webster | 19 days |
| Mar 2, 8:03 PM CST | Severe Thunderstorm Warning | SHV | Sevier | 57 min |
| Mar 2, 8:57 PM CST | Severe Thunderstorm Warning | SHV | Little River, Sevier | 63 min |
| Mar 2, 9:43 PM CST | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 62 min |
| Mar 2, 10:43 PM CST | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Little River, Miller, Nevada | 62 min |
| Mar 2, 11:43 PM CST | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Nevada | 47 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2023Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.